My daughter has been diagnosed with atopic dermatitis since she was a baby. She is now 12 yrs, she gets the flare ups every now and then. This month , it has been really bad around her lips , eyes and forehead. I have been using elidel on her for many years now . Can u pls advice if it is safe to use around her lips, sometimes she can't open her mouth specially in the morning as it gets really sore and cracked. She has been using a lot of emollient and i have tried different types of lip balm but nothing really works. Pls advice is it is safe to use elidel around the mouth and eyes. Thanks in advance..
Hi there. This is worthy of a call to your doctor that prescribes the medication/recommends this product. If she is having a worse that usual time of it, I'd consider taking her in to have it checked out. I feel so bad for her. At her age, this has got to be really hard to experience. As she enters those teen years, you'll want to do whatever you can and perhaps there is something else on the market or something else they can do for her if you haven't had this checked in a while. So, my thoughts are to see your doctor. And for immediate help on the issue regarding the cream, make a call and a nurse in the office should answer that question for you. good luck
Thanks a lot for your reply. I have taken her to many dermatologist and it always comes down to one thing,,,,lots of emollient and lip balms. My daughter also gave up going to dermatologist , she said it will be the same thing. I have put her now on atarax but can only give it to her at night because it makes her drowsy. The mystery is that normally when she gets the flare ups , it will be in other parts of her body as well . Amazingly , this time her arms and back of legs are very clear , so it is only the parts where it is exposed. I have been trying to identify what is it in her surrounding that is triggering it. As you said , she is very conscious about it as obviously she doesn't feel confident facing her friends .
I might have o take her to see a doctor again.. Thanks a lot
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.